Has it for anyone? It’s horrible.
I find I twitch less if I take care of my electrolytes. Calcium, magnesium, potassium, sodium.
There are studies that correlate extrapyramidal symptoms to low levels of electrolytes too.
I had it tapping my leg all day long. Like, bouncing it. Benadryl and Cogentin killed it. Where are you experiencing it?
I had akathisia in 2015 and 2016 for about seven months straight when I was on 20mg Zyprexa and 20mg Prozac nightly but it stopped when I stopped taking them. Now I’m on 20mg Prozac and 600mg Seroquel nightly and have no akathisia.
I take benztropine (cogentin) to calm down the akithesia
Part of me can’t tell if it’s anxiety or akathisia. It just feels like I’m horribly restless and can’t focus on anything. I can’t sit still. Even now I’m fidgeting my feet.
Trying to sleep is practically impossible with it.
I have akathisia since more than 2 years ago. I can’t get rid of it
bro that sux…
I take procyclidine and Diazepam so I don’t notice it anymore. That was one reason why I came off Latuda, which really pissed me off as I was very stable on the drug for over a year. It felt like the chemicals in my body were torturing me.
Yeah I know that’s why I joined this forum and I posted my first thread about this. I am also paranoid sz
@anon51414962 do u still have akathisia…!!!
I have fidgety fingers, but that could be early tardive dyskinesia and not from my current AP.
Yes of course! I’m always on my phone walking in my apartment all day long. It’s chronic idk
Is it from invega…??? Have u told ur pdoc about it…!!! @anon51414962
I was on Abilify when it started. Yes my pdoc knows. She put me on Romparkin a anti_parkinsons med but it does not go away. I don’t have meds for akathisia in my country. I am doomed for life. I am the young and restless like in the movie
@far_cry0 this is my first thread on here:
I take this med … its known as parkin in our country… there is no medicine for treating akathasia … try to lower ur dose if u feel comfortable. …
I dont know what to say…!!!
They usually treat it with benzodiazepines or bp meds . Carvedilol is what some docs prescribe. I think there might be a published paper on the use of it I read a while back. It supposedly works within a day or two. It’s a beta blocker. Maybe anti Parkinson’s drug like benztropine might help? I would contact your doc for something to give s little relief. Stopping anti psychotic meds can cause akathisia, and a lot of times it eventually goes away. Might take a while. My last doc says Benadryl can help with the akathisia sometimes, but I would check with a doc or pharmacist to make sure it doesn’t interact with anything you currently take.
If diphenhydramine is available in your country it may help. You may need a prescription from you doctor though. What country are you from?
Romania (Eastern Europe) Thanks I will ask about it